# SDR UALA2009122103949

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 52,575 hours, 19,156 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5211031000341
- Condition: Dirty
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING LEVER DOESN'T STAY DOWN IN FLIGHT.  ACCOMPLISHED COLD WEATHER DOOR MX PRATICES IAW MM 12-31-52 PAGE 201. CLEANED DRAIN HOLES & CLEANED GIRT BAR FITTINGS.
